# SDR DHL9770164C

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Brackets
- Condition: Cracked
- Location: Nr 6 Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, L/E FLAP NR 6 ACTUATOR BRACKETS CRACKED AT I/B AND O/B SIDES UPPER AND LOWER ATTACH LUGS.  REMOVED BRACKETS, INSTALLED BRACKETS PER SRM 51-40-3 .
